# SDR USAA2012040200011

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 99,319 hours, 19,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FWD CABIN CEILING EXIT SIGN PULL OFF WALL HANGING LOOSE.  INSTALLED MISSING HARDWARE TO FWD CEILING EXIT SIGN.  OPS CHECK GOOD.
